Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bromocriptine anyone?

Posted by anita on August 21, 1999, at 18:03:16

In reply to Re: Bromocriptine anyone?, posted by JohnB on August 20, 1999, at 23:26:37

> Anita:
> I tried bromocriptine for several weeks with very little success. You will probably experience pronounced nausea, as I did with very slight stimulation. I would caution using bromocriptine with Effexor without the advice and supervision of your MD. BR has serious endocrinological effects and should be used with caution. In the end, it just made me feel headachy and sickly.
> What other stimulating AD's have you tried? Wellbutrin? MAOI's?
> I wish you well.
> JohnB.

Hi John,

Thanks for the input. I thought of BR cause I generally have a good response to stimulants but can't handle the physical side effects (sweating, tachycardia, roller-coaster effect) and supposedly the dopamine agonists
have less of those side effects. Have tried Nardil, Parnate, Wellbutrin, Adderall, Ritalin, Zyprexa, etc. Am convinced my dopaminergic system needs tinkering. Am thinking of pramipexole too. My doc's OK with "experimental" stuff.
Have you had any luck with dopaminergic meds?





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anita thread:10406